# SDR AALA202507180914

- Difficulty date: April 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23L BTW FR69 TO FR70 AT AFT GALLEY AREA. (L: 0.658 IN, W: 0.055 IN). MAINTENANCE REPLACED SHEAR PLATE LOC, STR 23L BTW FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001 AND DRAWING D53474180.
